Entrez PubMed Nucleotide Protein Genome Structure OMIM PMC Journals Books
 Search for
  Limits Preview/Index History Clipboard Details    
About Entrez
spacer gif
back to About Entrez
back to About Entrez

Text Version

Entrez PubMed
Help | FAQ

PubMed Services
Journals Database
MeSH Database
Single Citation Matcher
Batch Citation Matcher
Clinical Queries

Related Resources
Order Documents
NLM Gateway
Consumer Health
Clinical Alerts
PubMed Central

Privacy Policy


1: J Clin Gastroenterol. 2002 Sep;35(3):270-1. Related Articles, Links
Click here to read 
Mirtazapine-induced hepatotoxicity.

Hui CK, Yuen MF, Wong WM, Lam SK, Lai CL.

Department of Medicine, The University of Hong Kong, Queen Mary Hospital, Hong Kong, China.

We report two cases of hepatotoxicity induced by mirtazapine. Two women treated for depression with mirtazapine developed severe hepatotoxicity because of the drug. In the first case, mirtazapine was prescribed for 3 years and the patient developed derangement in liver function with prolonged jaundice, which improved after the withdrawal of mirtazapine. The use of mirtazapine in the second case was associated with prolonged jaundice, which only recovered 3 months after the withdrawal of mirtazapine. The cause of mirtazapine-induced liver toxicity was unknown, and to our knowledge, these are the first reported cases of mirtazapine-induced prolonged jaundice.

Publication Types:
  • Case Reports

PMID: 12192206 [PubMed - indexed for MEDLINE]